# SDR MALA954632

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Failed
- Location: Rt Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 3085 - IN CRUISE FLIGHT TO CMH, THE NR 2 OIL PRESSURE LIGHT ILLUMINATED AND THE OIL PRESSURE WAS DECREASING.  THE CREW SHUT DOWN THE RIGHT ENGINE AND CONTINUED TO CMH.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC PUMP DRIVE SEAL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
